# SDR AALA202302086893

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 25,534 hours, 10,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Epas
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CHECK DOOR PRESSURE ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00. MESSAGE CLEARED.
